# SDR CA040617003

- Difficulty date: June 15, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Engine: Garrtt TPE33110UA
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 310117015
- Condition: Overheated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ENGINE INSPECTION OF THE HIGH SPEED PINION ASSY A BRIGHT BLUECOLOR WAS NOTICED ON THE PINION GEAR.  THE HIGH SPEED PINION SUFFERED SEVERE HEAT DAMAGE CLOSE TO THE POINT OF FAILURE.  THIS PART WAS PURCHASED THROUGH AN AMERICAN PARTS DISTRIBUTOR AND CERTIFIED BY AN AMERICAN GARRETT OVERHAUL FACILITY.
